RUS  ENG
Полная версия
ЖУРНАЛЫ // Проблемы анализа — Issues of Analysis // Архив

Пробл. анал. Issues Anal., 2025, том 14, выпуск 2, страницы 66–85 (Mi pa423)

Expansive mappings endowed with a directed graph in dislocated metric space and some new fixed-point results

H. Das, N. Goswami

Department of Mathematics, Gauhati University, Guwahati-781014, Assam, India

Аннотация: In this paper, we introduce the concept of $Gr$-expansive and $ \theta$-$Gr$-expansive mapping and derive some new fixed-point results endowed with a directed graph considering such mappings in a complete dislocated metric space. A coupled fixed-point theorem is also established by applying $Gr$-expansive condition. Examples are provided in support of the derived results. The solution to a Fredholm integral equation is also formulated to show the applicability of the results.

Ключевые слова: expansive mapping, dislocated metric space, directed graph, fixed point.

УДК: 517.98, 519.17

MSC: 47H10, 54H25, 05C20

Поступила в редакцию: 11.01.2025
Исправленный вариант: 17.05.2025
Принята в печать: 23.05.2025

Язык публикации: английский

DOI: 10.15393/j3.art.2025.17470



© МИАН, 2025